Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Parnate + Elavil+ Provigil

Posted by ColoradoSnowflake on June 26, 2009, at 13:37:57

In reply to Re: Parnate + Elavil+ Provigil ColoradoSnowflake, posted by SLS on June 26, 2009, at 5:16:35

EEEK!! I don't want to die that way!
Thank you for your concern Chumbabwa and Scott. My Pdoc thinks its OK and I do trust him, but not to death's door!. I hope he's right and I will watch for the symptoms. I already have the low blood pressure one. My bp runs about 20 points lower than before Parnate, but seems pretty stable there.
I am not at all knowledgeable about the neurotransmitters, chemical actions/reactions or any of those things like you are (which I admire very much but don't aspire to myself)!
Have you read Dr. Gillman's stuff at Would you? He thinks parnate is WAY underused and misunderstood and seems to have had a lot of experience with it, including over 1000 patients on parnate.
(My Pdoc didn't send me to that site, I just found it looking for anything I could about Parnate/elavil).
I don't understand any of the complex info there, but it does say parnate/elavil ok.
If you have time would you check it out and see what you think? I'd really appreciate it.
Thanks again for your concern!




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ColoradoSnowflake thread:902955